International Journal of Modern Nonlinear Theory and Application

Volume 5, Issue 1 (March 2016)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.79  Citations  

Global Attractor for a Class of Nonlinear Generalized Kirchhoff-Boussinesq Model

Full-Text HTML  XML Download Download as PDF (Size: 415KB)  PP. 82-92  

ABSTRACT

In this paper, we study the long time behavior of solution to the initial boundary value problem for a class of Kirchhoff-Boussinesq model flow . We first prove the wellness of the solutions. Then we establish the existence of global attractor.

 

Cite this paper

Lv, P. , Lou, R. and Lin, G. (2016) Global Attractor for a Class of Nonlinear Generalized Kirchhoff-Boussinesq Model. International Journal of Modern Nonlinear Theory and Application, 5, 82-92. doi: 10.4236/ijmnta.2016.51009.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.